The permanence and extinction of the single species with contraception control and feedback controls. (English) Zbl 1242.93091

Summary: Population control has become a major problem in many wildlife species. Sterility control through contraception has been proposed as a method for reducing population size. In this paper, the single species with sterility control and feedback controls is considered. Sufficient conditions are obtained for the permanence and extinction of the system. The results show that the feedback controls do not influence the permanence of the species.


93C95 Application models in control theory
92D25 Population dynamics (general)
93C40 Adaptive control/observation systems
Full Text: DOI


[1] R. J. Jackson, D. J. Maguire, and L. A. Hinds, “Infertility in mice induced by a recombinant ectromelia virus expressing mouse zona pellucida glycoprotein,” Biology of Reproduction, vol. 58, pp. 152-159, 1998.
[2] A. T. Rutberga, R. E. Nauglea, et al., “Effects of immunocontraception on a suburban popu- lation of white-tailed deer Odocoileus virginianus,” Biological Conservation, vol. 116, pp. 243-250, 2004.
[3] F. Courchamp and S. J. Cornell, “Virus-vectored immunocontraception to control feral cats on islands: a mathematical model,” Journal of Applied Ecology, vol. 37, pp. 903-913, 2000.
[4] G. M. Hood, P. Chesson, and R. P. Pech, “Biological control using sterilizing viruses: host suppression and competition between viruses in non-spatial models,” Journal of Applied Ecology, vol. 37, pp. 914-925, 2000.
[5] Z. Zhang, “Mathematical models of wildlife management by contraception,” Ecological Modelling, vol. 132, pp. 105-113, 2000.
[6] H. Liu and Q. Li, “Model of single-species population under contraceptive control and lethal control,” Mathematics in Practice and Theory, vol. 39, no. 15, pp. 106-109, 2009.
[7] K. Gopalsamy and P. X. Weng, “Feedback regulation of logistic growth,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 177-192, 1993. · Zbl 0765.34058 · doi:10.1155/S0161171293000213
[8] Z. Teng, “Persistence and stability in general nonautonomous single-species Kolmogorov systems with delays,” Nonlinear Analysis. Real World Applications, vol. 8, no. 1, pp. 230-248, 2007. · Zbl 1119.34056 · doi:10.1016/j.nonrwa.2005.08.003
[9] H.-F. Huo and W.-T. Li, “Positive periodic solutions of a class of delay differential system with feedback control,” Applied Mathematics and Computation, vol. 148, no. 1, pp. 35-46, 2004. · Zbl 1057.34093 · doi:10.1016/S0096-3003(02)00824-X
[10] F. Yin and Y. Li, “Positive periodic solutions of a single species model with feedback regulation and distributed time delay,” Applied Mathematics and Computation, vol. 153, no. 2, pp. 475-484, 2004. · Zbl 1087.34051 · doi:10.1016/S0096-3003(03)00648-9
[11] K. Wang, Z. Teng, and H. Jiang, “On the permanence for n-species non-autonomous Lotka-Volterra competitive system with infinite delays and feedback controls,” International Journal of Biomathematics, vol. 1, no. 1, pp. 29-43, 2008. · Zbl 1155.92358 · doi:10.1142/S1793524508000060
[12] F. Chen, J. Yang, L. Chen, and X. Xie, “On a mutualism model with feedback controls,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 581-587, 2009. · Zbl 1194.93069 · doi:10.1016/j.amc.2009.04.019
[13] Z. Teng and Z. Li, “Permanence and asymptotic behavior of the N-species nonautonomous Lotka-Volterra competitive systems,” Computers and Mathematics with Applications, vol. 39, no. 7-8, pp. 107-116, 2000. · Zbl 0959.34039 · doi:10.1016/S0898-1221(00)00069-9
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.